Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Contact problem for a wedge-shaped elastic solid in antiplane shear stress distribution


Authors: B. M. Singh, J. Rokne and R. S. Dhaliwal
Journal: Quart. Appl. Math. 63 (2005), 545-551
MSC (2000): Primary 74B05
DOI: https://doi.org/10.1090/S0033-569X-05-00965-9
Published electronically: May 19, 2005
MathSciNet review: 2169033
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The three-part mixed boundary value contact problem for a wedge-shaped region has been solved with the aid of Mellin transforms. Closed form expression for shear stress has been obtained. Finally, numerical results for shear stress and the resultant contact pressure have been obtained and interpreted.


References [Enhancements On Off] (What's this?)

  • 1. R. P. Srivastav and Prem Narain, Certain two-dimensional problems of stress distribution in wedge-shaped elastic solids under discontinuous load, Proc. Cambridge Philos. Soc. 61 (1965), 945–954. MR 0183164
  • 2. Ian N. Sneddon, The elementary solution of dual integral equations, Proc. Glasgow Math. Assoc. 4 (1960), 108–110 (1960). MR 0119059
  • 3. Erdelyi, A., Magnus, W., Oberhettinger, F. and Tricomi, F. G., Tables of Integral Transforms, Vol. 1, McGraw Hill, New York (1954).
  • 4. Ian N. Sneddon, Mixed boundary value problems in potential theory, North-Holland Publishing Co., Amsterdam; Interscience Publishers John Wiley & Sons, Inc., New York, 1966. MR 0216018
  • 5. F. G. Tricomi, On the finite Hilbert transformation, Quart. J. Math., Oxford Ser. (2) 2 (1951), 199–211. MR 0043258, https://doi.org/10.1093/qmath/2.1.199
  • 6. Gradshteyn, I. S. and Ryzhik, I. M.: Tables of Integrals, Series and Products. Academic Press (1980).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 74B05

Retrieve articles in all journals with MSC (2000): 74B05


Additional Information

B. M. Singh
Affiliation: Department of Computer Science, The University of Calgary, Calgary, Alberta, Canada T2N-1N4

J. Rokne
Affiliation: Department of Computer Science, The University of Calgary, Calgary, Alberta, Canada T2N-1N4

R. S. Dhaliwal
Affiliation: Department of Mathematics and Statistics, The University of Calgary, Calgary, Alberta, Canada T2N-1N4

DOI: https://doi.org/10.1090/S0033-569X-05-00965-9
Received by editor(s): November 18, 2004
Published electronically: May 19, 2005
Article copyright: © Copyright 2005 Brown University

American Mathematical Society